# SDR CALA2025110210820

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N79402
- Make and model: Boeing 737924
- Aircraft serial: 30119
- Aircraft time: 64,653 hours, 27,010 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 3210561330
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE DAMAGE FOUND ON APU HINGE POINT.  DAMAGE IS REFER TO SRM 53-00-01 ,  TWO CRACKS  & EDGE DAMAGE BEYOND LIMITS OF 0.150" ,  OUT OF ALLOWABLE LIMITS. REMOVED FASTENERS AT DAMAGED AREA IAW SRM 53-80-01-2R-1 STEP 4.A.  REMOVED DAMAGED SKIN IAW SRM 53-80-01-2R-1, STEP 4.B. & 4.C.  EDDY CURRENT (HFEC) INSPECTION OF THE REPAIR AREA PER STEP 4.D. REF SRM 53-80-01-2R-1. ACCOMPLISHED HFEC PART6 51-00-00, PROCEDURE 23 INSPECTION OF THE REPAIR AREA PER STEP 4.D. REF SRM 53-80-01-2R-1, NO CRACKS FOUND. PERFORMED INSURANCE CUT PER STEP 4D OF SRM 53-80-01-2R-1 INSPECTED INSURANCE CUT PER STEP 4D OF SRM 53-80-01-2R-1, NO DAMAGED FOUND.   ENLARGED TRIM OUT REF SRM 53-80-01-2R-1, PARA 4, B. REQUIRES HFEC INSPECTION TO MAKE SURE ALL DAMAGE IS REMOVED PER STEP D.  PERFORMED .040" INSURANCE CUT OF TRIMMED AREA REF SRM 53 APPLICATION OF CIC AND APU HINGE POINT REPAIR IS NOT RII REF GMM 09-25-05 AND SRM 51-00-04.
